# SDR F3LA2009080300125

- Difficulty date: August 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 20,992 hours, 10,171 cycles
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP19801
- Part serial: YC135887P
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PILOT REPORTED NR 2 ENG N1, N2, EGT AND FUEL FLOW WERE FLUCTUATING DRASTICALLY, HIGH POWER TO LOW PWR WITH NO APPARENT YAW OF THE PLANE.  PILOT STATES THAT IT SEEMED LIKE THE NR 2 ENG WAS OPERATING NORMALLY, BUT IGNITION DID TURN ON AUTOMATICALLY WHEN SITUATION OCCURRED AND THEY NOTICED AUTO THRUST OF THE NR 2 ENG LAGGED SLIGHTLY BEHIND THE NR 1 ENG.  MX PERFORMED TROUBLESHOOTING AND INSP IAW TSM 70-00-00-810-866 AND TSM 73-20-00-810-920. MX REMOVED AND REPLACED THE NR 2 ENGINE T-12 SENSOR IAW AMM 73-21-40 PB401.  ACFT WAS DETERMINED OK FOR CONTINUED SERVICE.
